# SDR CA151029008

- Difficulty date: September 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 41,612 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE EN-ROUTE, THE CREW NOTICED A NR 2 ENGINE OIL PRESSURE FLUCTUATION. THEY ELECTED TO SHUTDOWN THE ENGINE AND RETURN TO DEPARTURE AIRPORT WHERE THEY LANDED SAFELY.  POST FLIGHT INSPECTION FOUND OIL LEAKING FROM THE REDUCTION GEARBOX AT THE HYD PUMP DRIVE PAD DUE TO A FAULTY OIL SEAL, WHICH WAS REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE.
